| Model Number |
MMT-397A |
| Medical Device Problem Codes |
Partial Blockage (1065); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.
Event or Problem Description
It was reported that the patient experienced pain at the insertion site on (b)(6) 2026 as the infusion set cannula was bent.The infusion set has been in use for two days.